# SDR UALA2012012500524

- Difficulty date: January 25, 2012
- Submitted: February 14, 2012
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 65,154 hours, 9,310 cycles
- Engine: Pwa PW40903
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Bolt
- Condition: Broken
- Location: Diffuser Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WG6601. WHILE REMOVING SUPPORT BRACKET ON AP41 TUBE, 2 EACH BOLT HEADS BROKE OFF ON DIFFUSER CASE.  BROKEN BOLTS EXTRACTED BY MACHINIST.
